# SDR AMTA200600637

- Difficulty date: November 6, 2006
- Submitted: November 29, 2006
- Operation: Air carrier
- Aircraft: N518AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27974
- Engine: Rroyce RB211535E4
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

LT ENG BLEED OFF LIGHT ILLUMINATED DURING TAKEOFF ROLL.  PERFORMED ENG HIGH POWER RUNS, PERFORMED HIGH SPEED TAXI IN TAKEOFF CONFIG BLEED SYSTEM NORMAL, NO LIGHTS ILLUMINATED.  OK FOR SERVICE.  (K)
